# SDR A6WA201303044807

- Difficulty date: February 14, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LBL 9 I/B AND O/B CLIPS AT FS 280 ARE CRACKED.  REMOVED UNSERVICEABLE I/B O/B CLIPS AND INSTALLED SERVICEABLE I/B AND O/B CLIPS IAW REO 601R-53-11-136 REV A CRJ 200 SRM 51-40-11/51-21-11/51-402-21.
